Numbness, Swelling and Crocked Smile - Canada

Im 29 and had Radiesse Injection done three days...

Im 29 and had Radiesse Injection done three days ago on my check bones and around the nasal frown lines. My smile is croocked on the left side because my checks feel a bit numb,swollen and irritated so I'm not able to move much. The injector injected 2 syringes which I think is a lot. I went to emergency room on yesterday b/c the injector said she never saw anything like this happen. The emergecy doctor said give it time until this monday to see if I notice a change. I'm scared and hope there isn't perminate damage. I look weird smiling....
To Sabrina40.....I feel your pain....I am going on 6 wks post injections from Radiesse. First, let me tell you that I too was devastated after getting the injections and seeing the initial results!! They did not tell me that I would swell up and look like a monster! This was my very first experience with injections and in hindsight .....should never have used Radiesse because you can't undo what has already been done! That being said....it took about 1 wk for all my swelling to finally go down. I have very sensitive skin and I bruised up pretty bad. I felt like my life was over as I once knew it.....it was horrible!!! You have to give this product time....you will swell and bruise much worse with it. But it does get better. I would give it at least 2 to 3 weeks before you make any decision to do anything. I'm afraid that if you decide to do something else too soon....you might regret it unless you start to see lumps and bumps starting to form....in that case....seek help. As soon as the gel carrier gets absorbed by your body which happens at about 2 to 3 months (they say)....you probably won't even notice you had anything done. You may even like the results at that point. My point is that IF you had a very experienced injector and IF they used the right amount and didn't over inject then you should have good results. IF, however, they aren't experienced with injecting Radiesse ......you may not be happy with the results....BUT, give it some more time before coming to that conclusion. This is a very tricky product and requires a VERY SKILLED INJECTOR to administer it for good results. I had to learn the hard way too.....I'm just thankful my injector knew what they were doing and the only thing I'm unhappy with at this point is the slight staining under my skin where it was injected....really hoping that will go away with time as well. Good luck and stay calm.....it will get better!
Reply
Ohhh DA50.... I forgot to ask you... What did you mean when you said you had " slight staining under you skin were it was injected"? ...oh and did you take Arnica montaƱa pills, before and after puting your Radiesse?
Reply
I had the Radiesse injected on the very top of my cheek bones (just under the eye area) to try and help with my tear trough area (under eye dark circles)....which is a very delicate area to treat. Many PS do not recommend or use Radiesse in this area because the skin is way too thin and is very sensitive. I believe my skin had an allergic response to the product which caused an inflammatory reaction leaving a reddish/brown (kind of a rusty color) down below my eyes (on top of my cheek bone area...where it was injected). It's not too noticeable when I cover it up with make up but if I don't then you can definitely see it. I'm hoping that when all the carrier gel is completely gone....it will go away too!! I pray anyway!!! Remember that everyone responds differently to these products so just because it happened to me doesn't mean it will happen to you (especially on the chin)....you just need to be informed of all the possibilities and then discuss with your doctor as to what would be best for you. And yes, I did take the Arnica pills and used the Arnica cream as well....this was just the way my skin reacted to Radiesse in that area....I would never recommend you ever have Radiesse injected for under eye issues.
Reply
Was this review helpful?